# SDR SWAA2022040521397

- Difficulty date: December 10, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 242XF IS CRACKED AT LOWER FWD CORNER. / REPAIRED AFT WET AREA FLOOR PANEL #242XF THAT WAS CRACKED AT LWR FWD CORNER IAW B737-700 SRM 53-00-50-2R-0 REV 69 AND B737-700 SRM 53-00-50-2R-6 REV 69. A51454; A72843; A36551
